# SDR UPS08451589

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 69B400747
- Condition: Damaged
- Location: Anti Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

WITH WING ANTI-ICE ON, LOUD THUMP HEARD ON LEFT SIDE LEFT WING LE OVHT LIGHT ILLUMINATED.  CLOSED LEFT ISOLATION VLV, SHUTOFF NR 1 AND NR 2 BLEED.  WING OVHT LIGHT WENT OUT.  FOUND MAIN PNEU SUPPLY DUCT WITH DAMAGED FLANGES AND CLAMPS, 2 EA LOWER SKIN PANELS HAVE EXTENSIVE HEAT DAMAGE.   COMPLIED W/INTERIM REPAIR PER EO B747-5720-28529A. PERM REPAIR DUE BY 5/17/08. LT WING L/E PNEUM DUCT REMOVED FROM STA 170-630 & 170-365. INSTALLED PNEU DUCT PER 36-11-00. LEAKS CHECKS GOOD.
